# SDR COMA0160002

- Difficulty date: December 27, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 192 hours, 166 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691300
- Condition: Fire
- Location: Cockpit
- Part time: 192 hours, 166 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

PILOTS SIDE FLOOD LIGHT BURST INTO FLAMES.  REPLACED FLOOD LIGHT ASSY.
